Bulletin (New Series) of the American Mathematical Society

Review: A. V. Pogorelov, Hilbert's fourth problem

Herbert Busemann

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 4, Number 1 (1981), 87-90.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183547850

Citation

Busemann, Herbert. Review: A. V. Pogorelov, Hilbert's fourth problem. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 1, 87--90. https://projecteuclid.org/euclid.bams/1183547850


Export citation

References

  • 1. Felix E. Browder (ed.), Mathematical developments arising from Hilbert problems, Proc. Sympos. Pure Math., vol. 28, Amer. Math. Soc., Providence, R. I., 1976.
  • 2. G. Hamel, Ueber die Geometrien, in denen die Geraden die Kürzesten sind, Dissertation, Göttingen, 1901, 90 pp.
  • 3. G. Hamel, same title, Math. Ann. 57 (1903), 231-264.